Without Klonopin mental patient reverts to being nuts

Scared of myself
« on: May 28, 2021, 12:31:33 am »

[Buddie]

I’m 6 months Klonopin free and one symptom I can’t shake is being scared of my body and not feeling safe in it. I feel out of touch and out of control. I look at my tattoos and have a panic attack because I can’t just “take them off.” I got the covid vaccine and was in full panic for 24 hours because I couldn’t “take it out” if I wanted to. I’m constantly questioning whether I’m actually alive or not and wondering if I’m dreaming or actually dead. I’m terrified all the time. I had a window for about 2 weeks but have been really stressed at work and am now in this wave. I’m always reading posts on here but I can’t help feeling entirely alone. I’ve lost 40 pounds so far and I’ve convinced myself it’s lymphoma. Any support I can get would be greatly appreciated.

Brutal Ashton taper leaves man unable to walk 16 months post-cessation of drug

Can’t walk. This has never happened WTF?
« on: December 26, 2020, 05:55:01 pm »

[Buddie]

Hi everyone. I hope your holidays were OK. I’m actually just happy that they are over. I don’t know what’s going on with me I have never had this happen in benzo withdrawal. I have had difficulty walking and I’ve had pain in my legs and feet and lower back, but not to the point where I actually cannot walk around the block. I mean I can but it’s so damn painful. I was supposed to help my girlfriend do a photo shoot outdoors today and I couldn’t go because I can’t stand on my feet. My right heel feels like there’s an internal bruise, they’re shooting pains going up my legs from my feet, and my lower back is killing me. I’ve been popping ibuprofen like crazy. I’ve been laying in bed since last night, and they were shooting pains in my legs even when I’m not putting any weight on them. My primary care doctor is great. He tells his patients that he can’t believe he actually has one patient that got off of Clonopin. He’s been practicing for 35 years and said that he has never seen one person successfully get off of it. I called him this morning and he called me back. He says he has no idea what it is. He said that some of the symptoms sound like gout but other ones don’t. I wanted to tell him that I think it’s benzo withdrawal, but I don’t want him to think I’m crazy because that seems to be the look I get when ever I offer that is a solution to my physical pain. I’ve read a lot on here about different messed up physical symptoms that people have, and I’m wondering if this particular group of symptoms is something that someone else’s experience. I usually ride my bike and or walk 3 to 5 miles a day. I can’t even walk around the block without being in extreme pain. I have tried to stay physically active throughout my benzo withdrawal, but I’m stuck at home now in bed. I work and have worked full-time throughout withdrawal, and I have never been bed ridden because of physical symptoms and am terrified that I’m actually getting worse 16 months post taper.
Any insight or encouragement would be much appreciated. I’m stuck in bed all day. Thank you.

Addict starts downing kpins, with a vodka chaser, after taper fails

Confession -- Reinstatement -- I don't know what to do
« on: June 09, 2020, 09:06:09 pm »

[Buddie]

Three days ago, my akathisia, intrusive thoughts, irritability got so bad. It had been just over one month without klonopin. I wanted to celebrate, but the perceputal distortions, dp/dr, and other symptoms were bad too. I literally was afraid of losing control. I had these awful tics — was laying on the floor screaming “F— you” to any car going by. I had strong urges to yell at my wife, tear stuff off shelves, etc. Mind you, **this is not me.** I was never like this before withdrawal.

Long story short, I felt hopeless and desperate, because I can’t put myself at risk of being like this every day. I took some Kpin and dashed it down with vodka (maybe equivalent of 3 shots). I am not even a drinker — I don’t even like alcohol, so this is not a “pattern” mind you — I just needed reprieve from these tics and thoughts until I could figure out a new strategy, because this CT isn’t working. I had terrible panic and tightness all day long, plus ‘mental akathisia,’ unable to escape my own brain. I am afraid for my future. I cannot stay married like this and do this to my family. Well now that was 3 days ago, the withdrawals are going to kick in again. I really went and did it this time. I thought the worst of the acutes would peak by month one but clearly I was wrong. How to taper a med that’s paradoxical? Seems a V crossover is my only chance but my doc won’t do it.

Addict lands in ER after Benzo Buddies taper fails

Please help.... absolutely hopeless and broken
« on: July 18, 2019, 12:06:20 am »

[Buddie]

So I’ve been off Klonopin about 1 month now. I have a phobia about dying. It’s only gotten worse. Last night I felt very weak and scared and was absolutely certain I’d die in my sleep. This morning I woke up at 6, very weak and TERRIFIED. I can usually tell a panic attack is happening, but I fully thought I was dying and called 911 for the first time. I was telling my boyfriend goodbye, ffs. My vitals were fine, my urine was fine, my blood sugar was fine. They sent me home. I still feel terrible and scared out of my mind. A terror I’ve never felt. I’m obsessing about meningitis or septic shock… I don’t know why. They didn’t do blood tests which is the major reason I cannot calm down. I’m so depressed. Majorly depressed. I’m so done with this. I’m the worst I’ve ever been. I keep going into full panic screaming that I’m dying, begging my Mom to help.

This just feels so real and different. But I’m not in excruciating pain. I just feel weak, confused, really depressed, my head is heavy, and sheer terror that I’m dying and nobody will help me. 🙁 Please tell me this is withdrawal and that I can make it through this, because I’m considering giving up completely.

Kooks add breast pain to list of 90,000,000 benzo withdrawal symptoms

Women: Breast pain while K withdrawal?
« on: July 15, 2019, 10:21:09 pm »

[Buddie]

I have been on a [mostly] steady tapering plan since December 2018 – I am tapering .125mg at a time and before my most recent cut was at 1.75mg/d. I have noticed in the last 3 months(ish) that I have extreme breast pain between ovulation and start of my menstrual cycle. So for about 2 wks straight per month! I never experienced such a long time for breast soreness (besides during pregnancies)!
It has been suggested to me that my estrogen may be increased and that donating blood could help.

Anyone else deal with this? What did/do you do about it?

Thanks!!

“I live in the dark”

K taper making EMFS WORSE
« on: May 07, 2019, 09:24:26 pm »

[Buddie]

The lower I get on klonopin the EMFS get worse
I live in the dark
Anything with voltage
Are my voltage gated calcium channels open?
I do have mold toxicity and that’s the reason for EMFS BUT they’re still getting worse coming off klonopin
I can’t live at all
I read about it but still not taking it all in
Do these VGCC close eventually ?
Thanks

Re: K taper making EMFS WORSE
« Reply #1 on: May 20, 2019, 01:05:37 pm »

[Buddie]

I know someone who was on Ativan… got off slowly. She has the EMF thing. First it was screens, phone, computer, now apparently anything that plugs in!
What effects do they have on you?

There is some place in W.Virginia, I think, a place free from EMFs…

Klonopin eater can’t get off the toilet, vows to keep tapering

Anyone struggling with diarrhea during taper?
« on: March 17, 2019, 02:38:19 pm »

[Buddie]

Hello. I have been tapering klonopin for a 4 months. I was on 8mg for 23 years. I’m tapering .25mg per 30 days. I can’t get off the toilet. I have lomotil that I have been taking, but it is not helping like it usually does. Has anyone else had this withdrawal symptom?

Re: Anyone struggling with diarrhea during taper?
« Reply #1 on: March 17, 2019, 09:15:49 pm »

[Buddie]

Hey, sorry you’re having stomach issues. That is no fun at all. I (like you) was on Klonopin and when I tapered I had bouts of diarrhea (and vomiting) that would come and go. And yep, when I had it nothing would help. I do believe this is all related to w/d. I was on 2mg for 7 years so with you being on 8mg for 23 years I am willing to bet this is all related to w/d. But again, it did pass for me but it took awhile. If it gets really bad that would be something most def worth getting checked out by the DR. I would hate to see you get dehydrated from prolong bouts of it. I wish I could give you some advice on what helped me, but nothing did. I had to just grin and bear it unfortunately. So sorry you are dealing with that, I feel for you

Re: Anyone struggling with diarrhea during taper?
« Reply #2 on: March 17, 2019, 11:05:34 pm »

[Buddie]

[…] – Bummer. Diarrhea is a really annoying s/x. I’ve had some IBS problems for years but worse during the taper.

I can say that eating more natural foods – fresh fruits and veggies apparently provided more fiber and helped the problem a whole lot. I also cut out most meat though have small amounts occasionally.

The diet change was due to high sugar levels from diabetes which the doctor said would require insulin if I did not get it under control fast. From my reading a whole food, plant based diet would regulate the sugar. The much improved bathroom issue was just a bonus.

I’m really sorry you are dealing with this and know it can be a serious problem. I hope that will level out for you.

All the best, LA